# SDR MTNA20220321001

- Difficulty date: March 21, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 370
- Aircraft time: 40,215 hours, 40,721 cycles
- Engine: Pwc PW127E
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: PW127
- Part serial: 127072
- Condition: Leaking
- Location: Engine
- Part time: 31,124 hours, 27,781 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING CLIMB, ENGINE #1 EXPERIENCED A LOSS OF OIL PRESSURE CAUSING A LOCAL AND CCAS ALERT. THE CREW RAN THE CHECKLIST, SHUT DOWN ENGINE, DECLARED AN EMERGENCY, AND RETURNED TO THE FIELD. FLIGHT LANDED WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED THE #1 ENGINE. LEAK CHECK AND POWER ASSURANCE GOOD.
